UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1162

タイトル: On the Gevrey Regularity of Solutions of a Class of Semilinear Elliptic Degenerate Equations on the Plane
著者: Tri, Nguyen Minh
キーワード: Gevrey regularity
semilinear elliptic degenerate equations
発行日: 2002年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 9 (2002), No. 2, Page 217-255
抄録: We investigate the Gevrey regularity (in particular, the analyticity) of solutions of semilinear elliptic degenerate equations on the plane. The method is based on constructing explicit formulas for fundamental solutions and the Friedman effect near boundary.
URI: http://hdl.handle.net/2261/1162
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms090201.pdf281.65 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください